# SDR UPS98225745

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT OUTBOARD AILERON PUSHROD ATTACH FITTING ON AILERON HAS SURFACE CORROSION AROUND LUG HOLES, FITTING REPLACED IAW DRAWING 65-21766.
